RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, paper published in the English version journal (Mi mz11335)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

On Sharp Asymptotic Formulas for the Sturm–Liouville Operator with a Matrix Potential

F. Seref, O. A. Veliev

Dogus University, Istanbul, Turkey

Abstract: In this article we obtain the sharp asymptotic formulas for the eigenvalues and eigenfunctions of the non-self-adjoint operators generated by a system of the Sturm–Liouville equations with Dirichlet and Neumann boundary conditions. Using these asymptotic formulas, we find a condition on the potential for which the root functions of these operators form a Riesz basis.

Keywords: differential operator, matrix potential, asymptotic formulas, Riesz basis.


English version:
Mathematical Notes, 2016, 100:2, 291–297

Bibliographic databases:

Document Type: Article
Received: 18.02.2016

Citation: F. Seref, O. A. Veliev, “On Sharp Asymptotic Formulas for the Sturm–Liouville Operator with a Matrix Potential”, Math. Notes, 100:2 (2016), 291–297

Citation in format AMSBIB
\Bibitem{SerVel16}
\by F.~Seref, O.~A.~Veliev
\paper On Sharp Asymptotic Formulas for the Sturm–Liouville Operator with a Matrix Potential
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 291--297
\mathnet{http://mi.mathnet.ru/mz11335}
\crossref{https://doi.org/10.1134/S0001434616070245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300024}
\elib{http://elibrary.ru/item.asp?id=26414298}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983802562}


Linking options:
  • http://mi.mathnet.ru/eng/mz11335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braeutigam I.N., Polyakov D.M., “On the Asymptotics of Eigenvalues of a Fourth-Order Differential Operator With Matrix Coefficients”, Differ. Equ., 54:4 (2018), 450–467  crossref  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019